# SDR USAA2011081200012

- Difficulty date: August 11, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 72,364 hours, 49,294 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654653145
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEEKLY CHECK - CRACK IN FUSELAGE FRAME AT BS 500B BETWEEN S20L TO S21L.  REPAIRED FUSELAGE FRAME AT BS 500B BETWEEN S20L TO S21L IAW B737 SRM 53-00-07 REPAIR 13.
